Algèbres de Lie de dimension infinie et théorie de la descente (2012)


Steinmetz Zikesch, Wilhelm Alexander
Mémoires de la Société Mathématique de France, Tome 129 (2012) vi-99 p
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consulter l'article sur le site de la revue
doi : 10.24033/msmf.440
URL stable : http://www.numdam.org/item?id=MSMF_2012_2_129__1_0

Bibliographie

[1] Allison (Bruce), Azem (Saeid), Berman (Stephen), Gao (Yun) & Pianzola (Arturo) – Extended affine Lie algebras and their root systems, Mem. Am. Math. Soc., t.603 (1997), pp.1–122. MR 1376741

[2] Allison (Bruce), Berman (Stephen), Faulkner (John) & Pianzola (Arturo) – Realization of graded-simple algebras as loop algebras, Forum Math. (à paraître) (2007). MR 2418198

[3] Bak (Anthony) – On modules with quadratic forms, in “Algebraic K-theory and its Geometric applications", Conf. Hull, Lecture Notes in Math., vol.108, Springer Verlag, 1969, pp.55–66. MR 252431

[4] Balmer (Paul) – Triangular Witt groups. Part I : The 12-term localisation exact sequence, K-theory, t.19 (2000), pp.311–363. MR 1763933

[5] —, Triangular Witt groups. Part II : From usual to derived, Math. Z., t.236 (2001), pp.351–382. Zbl 1004.18010 | MR 1815833

[6] Balmer (Paul) & Preeti (Raman) – Shifted Witt groups of semi-local rings, Manuscripta Math., t.117 (2005), pp.1–27. MR 2142898

[7] Balmer (Paul) & Walter (Charles) – A Gersten-Witt Spectral Sequence For Regular Schemes, Ann. Sci. École Norm. Sup., 4 e sér., t.35 (2002), pp.127–152. | MR 1886007

[8] Bass (Hyman) – On the ubiquity of Gorenstein rings, Math. Z., t.82 (1963), pp.8–28. Zbl 0112.26604 | | MR 153708

[9] —, Algebraic k-theory, W.A.Benjamin, Inc., 1968.

[10] Bass (Hyman), Kuku (Aderemi O.) & Pedrini (Claudio) – Proceedings of the Workshop and Symposium “Algebraic K-Theory and its Applications", World Scientific, 1999. Zbl 0359.16014 | MR 1644904

[11] Bayer-Fluckiger (Eva) & Parimala (Raman) – Galois cohomology of the classical groups over fields of cohomological dimension 2, Invent. Math., t.122 (1995), pp.195–229. | MR 1358975

[12] Borel (Armand) – A Linear Algebraic Groups, 2nd ed., Graduate Texts in Math., vol.126, Springer-Verlag, New York, 1991. MR 1102012

[13] Borel (Armand) & Tits (Jacques) – Groupes réductifs, Pub. Math. IHÉS, t.27 (1965), pp.55–152. | MR 207712

[14] Bruns (Winfried) & Herzog (Jürgen) – Cohen Macaulay Rings, Cambridge Univ. Press, 1993. MR 1251956

[15] Demazure (M.) & Grothendieck (A.)Séminaire de géométrie algébrique de l’IHÉS, 1963–1964, schémas en groupes, Lecture Notes in Math., vol.151-153, Springer-Verlag, 1970. MR 274458

[16] Eisenbud (David) – Commutative algebra with a view toward algebraic geometry, Graduate Texts in Math., Springer Verlag, 1994. MR 1322960

[17] Fulton (William) – Intersection Theory, 2nd ed., Ergeb. Math. Grenzgeb., vol.3, 1998. MR 1644323

[18] Gabber (Ofer) – Some theorems on Azumaya algebras, Lecture Notes in Math., vol.844, pp.129–209. MR 611868

[19] Gille (Philippe) & Pianzola (Arturo) – Torsors, Reductive Group Schemes and Extended Affine Lie Algebras.

[20] —, Isotriviality of torsors over Laurent polynomial rings, C. R. Acad. Sci. Paris, Sér. I, t.340 (2005), pp.725–729. Zbl 1107.14035

[21] —, Galois cohomology and forms of algebras over Laurent polynomial rings, Math. Ann., t.338 (2007), pp.497–543. Zbl 1131.11070 | MR 2302073

[22] —, Isotriviality and étale cohomology of Laurent polynomial rings, J. Pure. Appl. Alg., t.212 (2008), pp.780–800. Zbl 1132.14042 | MR 2363492

[23] Gille (Philippe) & Szamuely (Tamás) – Central Simple Algebras and Galois Cohomology, Cambridge Studies in Advanced Math., vol.101, Cambridge University Press, 2006. MR 2266528

[24] Gille (Stefan) – On Witt groups with support, Math. Ann., t.322 (2002), pp.103–137. MR 1883391

[25] —, Homotopy invariance of coherent Witt groups, Math. Z., t.244 (2003), pp.211–233. Zbl 1028.11025 | MR 1992537

[26] —, A transfer morphism for Witt groups, J. reine angew. Math., t.564 (2003), pp.215–233. Zbl 1050.11046 | MR 2021041

[27] —, A Gersten-Witt Complex For Hermitian Witt Groups of Coherent Algebras Over Schemes I : Involutions Of The First Kind, Compos. Math., t.143 (2007), pp.271–289. Zbl 1228.11054 | MR 2309987

[28] —, The general dévissage theorem for Witt groups of schemes, Arch. Math., t.88 (2007), pp.333–343. Zbl 1175.19001 | MR 2311840

[29] —, A graded Gersten-Witt complex for schemes with a dualizing complex and the Chow group, J. Pure Appl. Alg., t.208 (2007), pp.391–419. Zbl 1127.19005 | MR 2277683

[30] —, A Gersten-Witt Complex For Hermitian Witt Groups of Coherent Algebras Over Schemes II : Involutions Of The Second Kind, J. K-Theory, t.4 (2009), pp.347–377. Zbl 1243.11055 | MR 2551913

[31] Giraud (Jean) – Cohomologie non abélienne, Grundlehren Math. Wiss., vol.179, Springer-Verlag, Berlin, 1971. MR 344253

[32] Grothendieck (Alexander) – Le groupe de Brauer I, in “Dix exposés sur la cohomologie des schémas", North-Holland, Amsterdam, Masson, Paris, 1968. MR 241437

[33] —, Le groupe de Brauer II, Théories cohomologiques, in “Dix exposés sur la cohomologie des schémas", North-Holland, Amsterdam, Masson, Paris, 1968. Zbl 0198.25803

[34] Hartshorne (Robin) – Residues and Duality, Lecture Notes in Mathematics, vol.20, Springer-Verlag, 1966. | MR 222093

[35] De Jong (Aise J.) – The period-index problem for the Brauer group of an algebraic surface, Duke Math. J., t.123 (2004), pp.71–94. Zbl 1060.14025 | MR 2060023

[36] Kneser (Martin) – On Galois Cohomology, Lecture Notes, Tata Institute of Fundamental Research, Bombay, 1969.

[37] Knus (Max-Albert) – Algèbres d’Azumaya et modules projectifs, Comm. Math. Helv. (1969). MR 271158

[38] —, Quadratic and Hermitian Forms over Rings, Grundlehren Math. Wiss., vol.294, Springer-Verlag, 1991. Zbl 0756.11008

[39] Knus (Max-Albert), Merkurjev (Alexander), Tignol (Jean-Pierre) & Rost (Markus) – The Book of Involutions, AMS Colloquium Publications, vol.44, 1998. MR 1632779

[40] Lam (Tsit Yuen) – Serre’s Problem On Projective Modules, Springer Mathematical Monographs, 2006. MR 2235330

[41] Matsumura (Hideyuki) – Commutative Ring Theory, Cambridge Studies, vol.8, Cambridge University Press, 1986. MR 879273

[42] Merkurjev (Alexander) – Invariants of algebraic groups, J. reine angew. Math., t.508 (1999), pp.127–156. MR 1676873

[43] Milne (James S.) – Étale Cohomology, Princeton University Press, 1980. MR 559531

[44] Milnor (John Willard) – Introduction to Algebraic K-theory, Princeton University Press, 1972. MR 349811

[45] Neher (Erhard) – Extended affine Lie algebras, C. R. Math. Rep. Acad. Sci. Canada, t.26 (2004), pp.90–96. MR 2083842

[46] Panin (Ivan A.) & Suslin (Andrei A.) – On a Grothendieck Conjecture for Azumaya Algebras, St. Petersburg Math. J., t.9 (1998), pp.851–858. MR 1604322

[47] Parimala (Raman) – Quadratic Spaces Over Laurent Extensions of Dedekind Domains, Trans. Amer. Math. Soc., t.277 (1983), pp.569–578. Zbl 0514.13005 | MR 694376

[48] Pianzola (Arturo) – Vanishing of H 1 for Dedekind rings and application to loop algebras, Comptes Rendus, Acad, Sci. Paris, sér. I, t.340 (2005), pp.633–638. Zbl 1078.14064 | MR 2139269

[49] Quebbemann (Heinz-Georg), Scharlau (Winfried) & Schulte (Manfred) – Quadratic and Hermitian forms in additive and abelian categories, J. Algebra, t.59 (1979), pp.264–289. MR 543249

[50] Rosenlicht (Maxwell) – Toroidal algebraic groups, Proc. Amer. Math. Soc., t.12 (1961), pp.984–988. Zbl 0107.14703 | MR 133328

[51] Sansuc (Jean-Jacques) – Groupe de Brauer et arithmétique des groupes algébriques linéaires sur un corps de nombres, J. reine angew. Math., t.327 (1981), pp.12–80. Zbl 0468.14007 | | MR 631309

[52] Scharlau (Winfried) – Quadratic and Hermitian Forms, Grundlehren Math. Wiss., vol.270, Springer-Verlag, 1985. MR 770063

[53] Serre (Jean-Pierre) – Cohomologie Galoisienne, 5 e éd., Springer-Verlag, 1997. MR 201444

[54] Thélène (Jean-Louis Colliot), Gille (Philippe) & Parimala (Raman) – Arithmetic of linear algebraic groups over two-dimensional geometric fields, Duke Math. J., t.121 (2004), pp.285–321. MR 2034644

[55] Tits (Jacques) – Classification of Algebraic Semisimple Groups, Algebraic Groups and Discontinous Subgroups, in “Proceedings of Symposia in Pure Mathematics IX", Boulder, Colorado 1965, American Math. Soc., 1966, pp.33–62. MR 224710

[56] Weil (André) – Algebras with involution and the classical groups, J. Ind. Math. Soc., t.24 (1961), pp.589–623. MR 136682